| Model Number |
004628-005 |
| Medical Device Problem Codes |
Overheating of Device (1437); Battery Problem (2885); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/23/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.H3 other text : device not returned.
Event or Problem Description
It was reported that the pump battery was depleting quickly and that the wake button was sticking.Additionally, it was reported that the pump was warm to the touch despite being in room-temperature conditions.Reportedly, the pump was charging during the event.There was no reported adverse impact to the customer¿s blood glucose level.The customer declined follow-up troubleshooting with tandem technical support, therefore no additional information could be obtained.